# SDR CA091103010

- Difficulty date: November 3, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 40,908 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Condition: Unserviceable
- Location: Powerpack
- Component: Hydraulic Sys, Electromech
- Component part number: 571302
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRIC POWERPACK MOTOR SUFFERED AN INTERNAL SHORT CAUSING THE MOTOR TO FAIL, CAUSE SEEMED TO BE FAULTY INTERNAL GROUND CONNECTION.
